# SDR SWAA2022031474223

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER THRESHOLD CRACKED. / REMOVED AND REPLACED FWD CORNER THRESHOLD PER AMM53-11-02
